On the behavior of the spectrum of some linear multipoint boundary
Doklady Akademii Nauk, Tome 326 (1992) no. 1, pp. 9-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_1_a0,
author = {I. L. Barskii},
title = {On the behavior of the spectrum of some linear multipoint boundary},
journal = {Doklady Akademii Nauk},
pages = {9--11},
year = {1992},
volume = {326},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_1_a0/}
}
I. L. Barskii. On the behavior of the spectrum of some linear multipoint boundary. Doklady Akademii Nauk, Tome 326 (1992) no. 1, pp. 9-11. http://geodesic.mathdoc.fr/item/DAN_1992_326_1_a0/